# SDR DHL97740003

- Difficulty date: October 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Switch
- Part number: H1010261
- Condition: Failed
- Location: Nr 1 Le Flap
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON FLAP RETRACTION NR 1 LED FLAP INDICATED NOT RETRACTED.  ALTERNATE PROCEDURE WAS COMPLETED AND RETURNED TO BLOCKS.  REMOVED AND REPLACED NR 1 L/E FLAP SWITCH AND ADJUSTED.
